International Journal of New Innovation in Science and Technology

...Power of Sharing Knowledge

  • Increase font size
  • Default font size
  • Decrease font size

Common Fixed Point Theorem for Non Contraction Mapping in Banach Space Using Integral Type Mappings

Research Area: Volume 1 Issue 2, August - 2013 Year: 2013
Type of Publication: Article Keywords: Common Fixed Point, Fixed Point and Non Contractive Mapping
Authors:
  • Neeta Tiwari
  • R. P. Dubey
  • Ramakant Bhardwaj
  • Gurveen Ahluwalia
Journal: IJNIST Volume: 1
Number: 2(5) Pages: 79-93
Month: August
ISSN: 2321-0468
Abstract:
In the present paper we establish a common fixed point theorem for integral type non contractive mapping in rational expression in Banach space. It is the first time we are using this non contraction mapping for integral type. Our result is motivated by many authors.AMS subject classification 47H10, 54H10
Full text: IJNIST-5.pdf

Search

mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter
mod_vvisit_counterToday159
mod_vvisit_counterYesterday192
mod_vvisit_counterThis week998
mod_vvisit_counterLast week741
mod_vvisit_counterThis month2250
mod_vvisit_counterLast month5226
mod_vvisit_counterAll days443792